| Model Number |
LXC16 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Heartburn/Indigestion (1883)
| Date of Event |
10/28/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd and epigastric pain leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure with hiatal hernia repair and linx device implantation occurred without issue (b)(6) 2014.-uneventful device explant due to ongoing gerd on (b)(6) 2016.-patient underwent a fundoplication immediately after device explant.
Additional Manufacturer Narrative
Addition to b6 to include summary of device evaluation.Updated to reflect device return.Method codes added based upon device evaluation.
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd and epigastric pain leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure with hiatal hernia repair and linx device implantation occurred without issue (b)(6) 2014.Uneventful device explant due to ongoing gerd on (b)(6) 2016.Patient underwent a fundoplication immediately after device explant.